# SDR QXEA9800668

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: LG18
- Condition: Failed
- Location: Cockpit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GTF - ELECTRICAL/ACRID SMELL COMING FROM CAPTAINS INSTRUMENT PANEL.  WHITE FLOOD LIGHTS WORK, RED FLOOD LIGHTS DO NOT. LOCAL MAINTENANCE INSPECTED BALLAST AND PLACED RED FLOOD LIGHTS ON MEL.  SEA MAINTENANCE LATER CLEARED MEL BY REPLACING THE BALLAST TRANSFORMER LG18.  OPERATIONAL TEST NORMAL.
